Controlled fuzzy metric spaces and some related fixed point results


SANGURLU SEZEN M.

NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, vol.37, no.1, pp.583-593, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.1002/num.22541
  • Title of Journal : NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.583-593

Abstract

In this paper, we introduce a new extension in the subject of fuzzy metric, called controlled fuzzy metric space. This notion is a generalization of fuzzy b-metric space. Also, we prove a Banach-type fixed point theorem and a new fixed point theorem for some self-mappings satisfying fuzzy psi-contraction condition that is more general than existing theorems. Furthermore, we establish some examples about our main results.